# SDR HYIA20181130001

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: C4020314
- Aircraft time: 38,094 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DURING CLIMB/CRUISE FLIGHT THE RIGHT HYDRAULIC FLOW LIGHT CAME ON AND RIGHT ENGINE LOST POWER. UPON INITIAL INSPECTION, THE ENGINE WAS FOUND TO BE SEIZED.  PISTONS AT CYLINDERS 1-4 WERE FOUND TO BE IN THE TOP DEAD CENTER POSITION.  CYLINDER #3 WAS REMOVED AND WE CONFIRMED THE CRANKSHAFT IS FRACTURED AT JOURNAL BETWEEN 1 AND 3. ENGINE WILL BE REPLACED.
